# SDR FDEA2018080311869

- Difficulty date: August 1, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 75,960 hours, 15,380 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27364
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP I/B LOWER SURFACE AT STA XIFH 157 FOUND DENTED. REPAIR CARRIED OUT AT RT I/B FLAP LOWER SURFACE AT STA XIFH 133.90 AND XIFH 159.300 AS PER SRM 57-50-01-2R FIG 201 REPAIR 1 AND EA 1-5750-T0341437 PART 1.
